RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 22, Issue 1  


Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)
V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov
3
On the complexity of the $\mathscr E^2$ Grzegorczyk class
S. S. Marchenkov
5
Fast algorithms for elementary operations on complex power series
I. S. Sergeev
17
On bounds for complexity of circuits of multi-input functional elements
N. P. Redkin
50
Upper and lower bounds for the complexity of the branch and bound method for the knapsack problem
R. M. Kolpakov, M. A. Posypkin
58
On the linear complexity of binary sequences on the basis of biquadratic and sextic residue classes
V. A. Edemskii
74
On approximation of continuous functions by determinate functions with delay
A. N. Cherepov
83
On the finite near-rings generated by endomorphisms of an extra-special 2-group
E. S. Garipova, L. S. Kazarin
104
On game-theoretic characterisation of stochastic independence
V. L. Kreps
115
A limit theorem for the logarithm of the order of a random $A$-permutation
A. L. Yakymiv
126
Score lists in $[h$-$k]$-bipartite hypertournaments
Sh. Pirzada, T. A. Chishti, T. A. Naikoo
150
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019